# SDR HALA9700131

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 221 - HNL - THE RIGHT ENGINE 'B' LOOP LIGHT ON IN FLIGHT.  MADE COMPLETE FIRE TEST.  SELECTED UNLIGHTED 'A' LOOP.  REPLACED THE RT ENGINE PYLON FIRE DETECTOR ELEMENT CONNECTOR.  THE OPERATIONAL CHECK WAS GOOD.  (M)
